Skip to Content

Vitamins a, d, and e topical Side Effects

Applies to vitamins a, d, and e topical: topical cream, topical lotion, topical ointment

Get emergency medical help if you have any of these signs of an allergic reaction while taking vitamins a, d, and e topical: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using the medication and call your doctor at once if your child has a serious side effect such as warmth, redness, oozing, or severe irritation where the medicine is applied.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

It is possible that some side effects of vitamins a, d, and e topical may not have been reported. These can be reported to the FDA here. Always consult a healthcare professional for medical advice.

More about vitamins a, d, and e topical

Consumer resources

Related treatment guides

Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect. In addition, the drug information contained herein may be time sensitive and should not be utilized as a reference resource beyond the date hereof. This material does not endorse drugs, diagnose patients, or recommend therapy. This information is a reference resource designed as supplement to, and not a substitute for, the expertise, skill , knowledge, and judgement of healthcare practitioners in patient care. The absence of a warning for a given drug or combination thereof in no way should be construed to indicate safety, effectiveness, or appropriateness for any given patient. Drugs.com does not assume any responsibility for any aspect of healthcare administered with the aid of materials provided. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the substances you are taking, check with your doctor, nurse, or pharmacist.

Hide